Web of Science: 2 cites, Scopus: 2 cites, Google Scholar: cites
Periodic solutions and their stability of some higher-order positively homogenous differential equations
Cen, Xiuli (Sun Yat-sen University(China). Department of Mathematics)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Zhang, Meirong (Tsinghua University. Department of Mathematical Sciences)

Data: 2018
Resum: In the present paper we study periodic solutions and their stability of the m-order differential equations of the form x^(m) f_n(x) = h(t), where the integers m, n2, f_n(x)= x^n or $^ n with = 1, and h(t) is a continuous T-periodic function of non-zero average, and is a positive small parameter. By using the averaging theory, we will give the existence of T-periodic solutions. Moreover, the instability and the linear stability of these periodic solutions will be obtained.
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Matèria: M-order differential equation ; Averaging theory ; Periodic solution ; Stability
Publicat a: Chaos, solitons and fractals, Vol. 106 (Jan. 2018) , p. 285-288, ISSN 0960-0779

DOI: 10.1016/j.chaos.2017.11.032


Preprint
10 p, 627.7 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2018-11-12, darrera modificació el 2019-02-06



   Favorit i Compartir